Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 83, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 13, 2018, 5:37 PM CDT for Clinton County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2018, 5:37 PM CDT (22:37 UTC)
- Expired
- Jul 13, 2018, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clinton County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 24 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:38 PM CDT | TSTM WND DMG | 1 Ese Eldridge, IA | NUMEROUS TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
048
WUUS53 KDVN 132237
SVRDVN
ILC161-IAC045-163-132315-
/O.NEW.KDVN.SV.W.0083.180713T2237Z-180713T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
537 PM CDT FRI JUL 13 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Rock Island County in northwestern Illinois...
Eastern Scott County in east central Iowa...
South central Clinton County in east central Iowa...
* Until 615 PM CDT.
* At 536 PM CDT, a severe thunderstorm was located near Davenport,
moving northeast at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Davenport, Bettendorf, Clinton, Eldridge, Camanche, Le Claire,
Hampton, Port Byron, Rapids City, Princeton, Long Grove, Cordova,
Riverdale, McCausland, Low Moor, Panorama Park, Folletts, Davenport
Municipal Airport, Rock Creek Marina and Campground and Pleasant
Valley.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 293 and 306.
Interstate 88 between mile markers 12 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4152 9052 4165 9069 4185 9037 4172 9024
4170 9024 4170 9023 4168 9023 4166 9018
4165 9016 4164 9017 4164 9016 4163 9016
TIME...MOT...LOC 2236Z 236DEG 21KT 4160 9058
HAIL...<.75IN
WIND...70MPH
$$
RP Kinney3 follow-up statements
404
WWUS53 KDVN 132240
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
540 PM CDT FRI JUL 13 2018
ILC161-IAC045-163-132315-
/O.CON.KDVN.SV.W.0083.000000T0000Z-180713T2315Z/
Rock Island IL-Scott IA-Clinton IA-
540 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHEASTERN SCOTT AND SOUTH CENTRAL
CLINTON COUNTIES...
At 539 PM CDT, a severe thunderstorm was located near Eldridge, or
near Davenport, moving northeast at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...75 mph measured wind gust at the National Weather Service
office in Davenport at 535 pm.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Davenport, Bettendorf, Clinton, Eldridge, Camanche, Le Claire,
Hampton, Port Byron, Rapids City, Princeton, Long Grove, Cordova,
Riverdale, McCausland, Low Moor, Panorama Park, Folletts, Davenport
Municipal Airport, Rock Creek Marina and Campground and Pleasant
Valley.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 3.
Interstate 80 in Iowa between mile markers 295 and 306.
Interstate 88 between mile markers 12 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4153 9050 4166 9067 4185 9037 4172 9024
4170 9024 4170 9023 4168 9023 4166 9018
4165 9016 4164 9017 4164 9016 4163 9016
TIME...MOT...LOC 2239Z 234DEG 23KT 4162 9055
HAIL...<.75IN
WIND...70MPH
$$
RP Kinney401
WWUS53 KDVN 132250 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
550 PM CDT FRI JUL 13 2018
ILC161-IAC045-163-132315-
/O.CON.KDVN.SV.W.0083.000000T0000Z-180713T2315Z/
Rock Island IL-Scott IA-Clinton IA-
550 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHEASTERN SCOTT AND SOUTH CENTRAL
CLINTON COUNTIES...
At 548 PM CDT, a severe thunderstorm was located near Princeton, or 7
miles north of Bettendorf, moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. A 75 mph wind gust was recorded at the
National Weather Service in Davenport at 535 pm.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Bettendorf, Clinton, Eldridge, Camanche, Le Claire, Port Byron,
Princeton, Cordova, McCausland, Low Moor, Rock Creek Marina and
Campground, Folletts, Park View, Princeton Wildlife Area, Rock Creek
Park and Scott County Park.
This includes the following highways...
Interstate 80 in Iowa between mile markers 301 and 305.
Interstate 88 between mile markers 12 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is likely still producing wind damage across the warned
area. SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4158 9046 4168 9058 4185 9037 4172 9024
4170 9024 4170 9023 4168 9023 4166 9018
4165 9016 4164 9017 4164 9016 4163 9016
TIME...MOT...LOC 2248Z 236DEG 24KT 4167 9045
HAIL...<.75IN
WIND...70MPH
$$
RP Kinney107
WWUS53 KDVN 132309
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
609 PM CDT FRI JUL 13 2018
ILC161-IAC045-163-132315-
/O.CON.KDVN.SV.W.0083.000000T0000Z-180713T2315Z/
Rock Island IL-Scott IA-Clinton IA-
609 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN ROCK ISLAND...NORTHEASTERN SCOTT AND SOUTH CENTRAL
CLINTON COUNTIES...
At 609 PM CDT, a severe thunderstorm was located near Cordova, or 8
miles southwest of Clinton, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Clinton, Camanche, Port Byron, Princeton, Cordova, McCausland, Low
Moor, Rock Creek Marina and Campground, Folletts, Rock Creek Park
and Princeton Wildlife Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4163 9034 4175 9045 4184 9036 4172 9024
4170 9024 4170 9023 4168 9023 4168 9022
4166 9021
TIME...MOT...LOC 2309Z 236DEG 21KT 4174 9031
HAIL...<.75IN
WIND...60MPH
$$
RP KinneyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:58 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 13, 3:58 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
358 PM CDT Fri Jul 13 2018
.SYNOPSIS...
Issued at 330 PM CDT Fri Jul 13 2018
The latest sfc analysis was indicating a frontal boundary undulating
almost in place and bi-secting the state of IA from northwest-to-
southeast. High sfc DPTS have pooled east of this feature and has
helped boost the need to expand the heat advisory earlier to more
counties in the northwest...advisory will ride through 7 PM before
expected increase in sctrd storms/clusters help trend temps down
later this evening. A few areas in the east may still be hitting
criteria through 8 pm. A very warm and humid weekend still looks to
be in store, with occasional chances for showers and storms until a
pattern change/incoming high pressure shunts the active zone
southward by Tuesday.
&&
.SHORT TERM...(This Evening through Saturday)
ISSUED AT 330 PM CDT Fri Jul 13 2018
Tonight...As expected, isolated to sctrd storm clusters have
developed in high buoyancy fields/SBCAPEs of 4000+ J/KG as upper
ridge and elevated warm cap has eroded from west to east/southeast.
See this activity to continue to increase along and west of the MS
RVR this evening, then spread east of the MS RVR and north of I80 by
mid evening and lasting into the overnight. Best low to mid level
shear profiles combined with instability and lift off MCV/short wave
digging southeast toward northern IL, to possibly produce stronger
storms acrs the south half of WI into far northeastern IA this
evening, and will watch for some of this propagating down into the
northern CWA as bowing segments producing damaging wind in spots.
Other storms generated acrs southwestern and southern IA will
occasionally drift eastward acrs the CWA overnight and into early
Sat morning. With increasing/pooling PWATS pushing 2 inches or more
into tonight, locally heavy rain and at high rates will be another
concern. Will hold off any flash flood watch for now with ambient
dry to drought conditions acrs most of the area, but saying that,
there could be the need for an isolated flash flood warning for areas
that get hit repeatedly.
Saturday...A very warm and humid day in between bouts of clouds and
sctrd showers and storms] , but below heat advisory criteria. Will
not be a total wash out, but will keep moderate to high chance POPS
going for most of the day with lingering outflow boundaries and the
main front itself acrs the area. This with slow moving lingering
short wave aloft. High PWATs continue for locally heavy rain threat,
but otherwise low shear and organized forcing to preclude much of a
severe threat until maybe in the south by late day, if those areas
can build up high CAPEs again and storms fire along the IA/MO border
region upstream. Highs generally in the mid to upper 80s with
ongoing high sfc DPTs in the 70s.
.LONG TERM...(Saturday Night through next Friday)
ISSUED AT 330 PM CDT Fri Jul 13 2018
Saturday night and Sunday...Will keep POPs for sctrd showers/storms
going well into Sat evening, with lingering slow moving upper level
trof acrs central into southeastern IA. There appears to better
support for storm clusters more acrs the southern CWA Sat evening,
with convective activity waning into the overnight/late night hours
from northwest-to-southeast. Best forcing off the trof interacting
with "fresher" instability to fuel more significant storms appears
will occur to the south acrs MO and the south half of IL by Sat
evening and into Sat night. But can't rule out a stronger storm
cluster with heavy rain scooting acrs the southern CWA Sat evening
like what the 12z NAM is advertising. Very warm and humid conditions
to persist into Sunday, and with partially blocked upper wave
lingering overhead. High in the mid 80s to near 90, depending on
extent of convective debris, will make for heat index readings in
the mid 90s to near 100 with enough breaks in cloud cover and/or
areas of showers/storms. Shear and low to mid level wind fields
appear marginal and rather disorganized for much of any severe
storms threat...just additional heavy rain on areas that managed to
receive some bouts of heavy rain earlier in the weekend for flooding
concerns may be the primary issue Sunday. Storm coverage may be
sporadic anyway in the afternoon heating Sunday. Activity to look to
wane diurnally again Sunday night.
Monday and Tuesday...The latest run medium range models and progged
upper jet patterns still point to a regime change to northwest flow
this period with L/W trof development from the Hudson Bay region
down along and just west of the Appalachians. A few lingering
showers and storms still possible Monday south and east during this
process, but then Tuesday looks dry and cooler with Canadian high
pressure d=building down the upper MS RVR Valley and western GRT
LKS. Some areas may have lows in the 50s by Wed morning, with highs
in the upper 70s by midweek.
Wednesday through next Friday...Generally at or a below normal temp
regime will look to linger into the end of the week, with the medium
range solutions suggesting a partially blocked pattern acrs the mid
CONUS may allow for a northwest flow low to drop southeastward with
it's precip shield either clipping the area or making a direct
hit(like the ECMWF suggests) by Thursday. Low confidence with this
possibility with large low track path model discrepancy. Past that
time, the long range is showing warming return flow setting up shop
just to the west of the area by the start of the weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
ISSUED AT 1235 PM CDT Fri Jul 13 2018
Scattered storms will develop this afternoon and continue tonight
over portions of the area. Have timed a 3-hour tempo group at each
site for most favored period through this evening. Additional overnight
storm coverage will likely be highest at KCID/KDBQ, but have kept
mention limited to VCTS groups due to low predictability. KDBQ has
the highest risk of strong to severe storms through this evening.
Lower ceilings and visibilities expected overnight, but did not
drop them as much as the more pessimistic model guidance.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 7 PM CDT this evening for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Henry IA-Iowa-Jackson-
Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-Muscatine-
Scott-Van Buren-Washington.
IL...Heat Advisory until 7 PM CDT this evening for Bureau-Carroll-
Hancock-Henderson-Henry IL-McDonough-Mercer-Putnam-Rock
Island-Warren-Whiteside.
MO...Heat Advisory until 7 PM CDT this evening for Clark-Scotland.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...RP KinneyHazardous weather outlook, Jul 13, 1:46 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 146 PM CDT Fri Jul 13 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 146 PM CDT Fri Jul 13 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A Heat Advisory remains in effect this afternoon over much of the outlook area, with heat index readings of 100 to 104 degrees. Scattered thunderstorms are expected from this afternoon through tonight. There is a slight risk of severe storms along the Highway 20 corridor, with a marginal risk over much of the rest of the outlook area. The main threat is damaging winds. There is also a potential for locally heavy rainfall and isolated flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Saturday through Monday: Scattered thunderstorms should occur but severe weather is not expected. However, due to the high moisture content of the atmosphere, combined with the slow movement of the storms, there is the risk of flash flooding in spots. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, especially along the Highway 20 corridor. RP Kinney/Haase
In the hours before
Special weather statement, Jul 13, 3:57 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
357 PM CDT FRI JUL 13 2018
IAC057-087-103-111-115-139-183-132145-
Henry-Des Moines-Louisa-Johnson-Washington-Muscatine-Lee-
357 PM CDT FRI JUL 13 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENRY...WESTERN DES
MOINES...LOUISA...SOUTHEASTERN JOHNSON...EASTERN WASHINGTON...WESTERN
MUSCATINE AND NORTHWESTERN LEE COUNTIES UNTIL 445 PM CDT...
At 356 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Washington to Winfield to near St.
Paul. Movement was northeast at 20 mph.
Wind gusts of 50 to 55 mph and pea size hail are possible with these
storms.
Minor flooding of streets and creeks in urban areas is expected. Do
not drive through flooded roadways.
Locations impacted include...
Mount Pleasant, Washington, Wapello, Columbus Junction, West
Burlington, New London, Mediapolis, Lone Tree, Winfield, Riverside,
West Point, Danville, Donnellson, Morning Sun, Ainsworth, Grandview,
Conesville, Columbus City, Letts and Nichols.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4062 9159 4105 9158 4136 9174 4162 9137
4160 9136 4160 9133 4126 9113 4076 9119
TIME...MOT...LOC 2056Z 231DEG 19KT 4136 9163 4110 9145 4074 9149
RP KinneyLocal storm report, Jul 13, 4:08 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 SSW GLADWIN 41.35N 91.47W
07/13/2018 LOUISA IA TRAINED SPOTTER
2 TO 3 INCH BRANCHES DOWN WITH REALLY STRONG
WIND.
&&
GROSSLocal storm report, Jul 13, 4:13 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
413 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG AINSWORTH 41.29N 91.54W
07/13/2018 WASHINGTON IA TRAINED SPOTTER
TREE LIMBS IN ROAD WITH STRONG WIND.
&&
GROSSSpecial weather statement, Jul 13, 4:45 PM CDT, 52 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 445 PM CDT Fri Jul 13 2018 IAZ040-041-051>053-063>065-067-076>078-087>089-098-099-ILZ015-024- 025-034-MOZ009-010-132330- Buchanan-Delaware-Benton-Linn-Jones-Iowa-Johnson-Cedar-Muscatine- Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren- Lee-Rock Island-Mercer-Henderson-Hancock-Scotland-Clark- Including the cities of Independence, Manchester, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Muscatine, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Aledo, Oquawka, Carthage, Memphis, and Kahoka 445 PM CDT Fri Jul 13 2018 ...Strong Thunderstorms Across Eastern Iowa and West Central Illinois... Storms will continue through early evening, most widespread across eastern Iowa. Expect heavy rain, wind gusts around 40 mph, and possibly some small hail with the stronger storms. Motorists should be prepared for minor street flooding and ponding water on roads, with reduced visibility in heavy rain. A few storms could intensify, with stronger winds, which may prompt the issuance of severe thunderstorm warnings through early evening. RP Kinney
Local storm report, Jul 13, 4:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND GST 1 N INDEPENDENCE 42.49N 91.89W
07/13/2018 E50 MPH BUCHANAN IA TRAINED SPOTTER
&&Local storm report, Jul 13, 5:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND GST 1 WNW INDEPENDENCE 42.48N 91.91W
07/13/2018 E60 MPH BUCHANAN IA PUBLIC
&&
BROOKSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:37 AM CDT | Heat Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 14 more | 15 hr |
| Jul 13, 2:15 PM CDT | Special Weather Statement | DVN | Jefferson | 60 min |
| Jul 13, 2:35 PM CDT | Special Weather Statement | DVN | Jefferson, Keokuk | 40 min |
| Jul 13, 3:21 PM CDT | Special Weather Statement | DVN | Henry, Iowa, Jefferson, Keokuk, Washington | 54 min |
| Jul 13, 3:57 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Louisa | 48 min |
| Jul 13, 4:07 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 32 min |
| Jul 13, 4:51 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 39 min |
| Jul 13, 5:21 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 39 min |
| Jul 13, 5:29 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 29 min |
| Jul 13, 5:31 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 59 min |
| Jul 13, 5:58 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 47 min |
| Jul 13, 6:01 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 44 min |
| Jul 13, 6:15 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson | 60 min |
| Jul 13, 6:55 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 65 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.